MathSciNet Relay Station
MathSciNet bibliographic data
MR323951 (48 #2304) 22D12 (43A20)
Hulanicki, A. On the spectrum of convolution operators on groups with polynomial growth. Invent. Math. 17 (1972), 135–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement